# SDR P2EA00083

- Difficulty date: March 28, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND DENT OUT OF LIMITS ON FUSELAGE SKIN BS 940 STRINGER 18L, LENGTH 1.25 INCH, WIDTH 1 INCH, DEPTH .050 INCH.  REPAIRED AND INSTALLED DOUBLER OF FUSELAGE SKIN BS 940 STRINGER 18L PER SRM 51-30-3 FIG 6 WORK COMPLETED ON VAM100-0420.  (M)
